# SDR CHQA20000026

- Difficulty date: August 11, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- Aircraft time: 26,558 hours, 35,648 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR HORN AND LIGHT AFTER THE GEAR WAS RETRACTED.  THE SWITCH FOR THE GEAR AT THE POWER LEVER WAS FOUND TO BE STICKING.  THE SWITCH WAS CLEANED AND LUBRICATED, GEAR SWUNG, WITH ALL INDICATIONS NORMAL.
